Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convergence, density, and $ \tau $-density of bounded sequences


Author: Ralph A. Raimi
Journal: Proc. Amer. Math. Soc. 14 (1963), 708-712
MSC: Primary 40.46
MathSciNet review: 0154006
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Dean and R. A. Raimi, Permutations with comparable sets of invariant means, Duke Math. J. 27 (1960), 467-480. MR 0121663 (22:12397)
  • [2] P. R. Halmos, Lectures on ergodic theory, Chelsea, New York, 1956. MR 0097489 (20:3958)
  • [3] M. Jerison, On the set of all generalized limits of bounded sequences, Canad. J. Math. 9 (1957), 79-89. MR 0083697 (18:747g)
  • [4] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167-190. MR 0027868 (10:367e)
  • [5] R. A. Raimi, Invariant means and invariant matrix methods of summability, Duke Math. J. 30 (1963), 81-94. MR 0154005 (27:3965)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.46

Retrieve articles in all journals with MSC: 40.46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0154006-8
PII: S 0002-9939(1963)0154006-8
Article copyright: © Copyright 1963 American Mathematical Society